Advances in Fuzzy Mathematics (AFM)


Volume 12 Number 5  (2017)





An Application of Fuzzy Set Theory in a Volleyball Game

pp. 1067-1073

Amir Barhoi


On Pairwise Fuzzy P-Spaces

pp. 1075-1085

G. Thangaraj and E. Roseline Gladis


Learning Evaluation Measures for Fuzzy Association Rule Mining

pp. 10871097

Thanuja T. S. and Mary George


A Novel approach to analyze the three Dimensional Interval Fuzzy Optimal Assignment Cost using partition Method

pp. 1097-1109

S.Andal and S.Murugesan


Fuzzy Possibilistic Optimistic Criterion-A New Approach

pp. 11111122

Dr. Tutu M. John


On Anti Fuzzy Graphs

pp. 1123-1135

R.Muthuraj and A.Sasireka


Fuzzy Linear Integral Equation and Its Application In Biomathematical Model

pp. 1137-1157

Suvankar Biswas and Tapan Kumar Roy


New Methods for Ranking of Trapezoidal Fuzzy Numbers

pp. 1159-1170

Savitha M T and Mary George






 All rights are reserved with Research India Publications                             Home  Journals  Contact